# SDR 2004UALA00708

- Difficulty date: August 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 35,990 hours, 13,076 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN.  EMERGENCY DECLARED.  LOST NOSE WHEEL STEERING.  TOWED TO GATE.  FOUND GREEN SYSTEM YAW DAMPER SERVO ACTUATOR LEAKING. YAW DAMPER SERVO ACTUATOR WAS REPLACED.
